# SDR COEA2015031101805

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,940 hours, 38,333 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DISCREPANCY.  DURING INITIAL CLIMB OUT, THE ACFT CARGO DOOR UNLOCK LIGHT ILLUMINATED.  THE ACFT RETURNED.  OPENED & VISUALLY INSPECTED REAR CARGO DOOR.  OPERATIONS CHECKED GOOD IAW AMMS 52-11-00.   ACFT RETURNED TO SERVICE.
